# SDR SWIA2019061445981

- Difficulty date: May 17, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 36,414 hours, 32,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR WING PLANK AND TRAILING EDGE IS CHAFED AT RBL45.  (C-CHECK) RO: 06/12/2019 REMOVED CHAFING FROM R/H LWR WING PLANK AND TRAILING EDGE, RBL45 IAW REO AND SRM. PERFORMED PRESSURIZATION CHECK IAW AMM. NO LEAK NOTED
